Bloody Mucus After Using The Ovules?
… I want to ask … after using the ovule, how come you have bleeding mucus, every time you urinate, and the vagina feels like burning, … the spine feels like ache …
Hello Sudarwati, Thank you for the question.
Before that, I need to ask, what complaints are you experiencing and do you know the doctor's diagnosis? A vaginal ovule is a drug containing an antibiotic or antifungal that is inserted into the vagina that is used to treat infections of the vagina. Infection of the vagina can cause abnormal vaginal discharge (characterized by discoloration, mixed with blood, thicker / clotted, bad odor, accompanied by itching in the pubic area, lower abdominal pain, pain during intercourse). Infections in the vagina are also often accompanied by urinary tract infections that cause pain during BAK, often BAK, difficulty holding BAK, feeling incomplete after BAK, BAK mixed with blood. Complaints of mucus mixed with blood and a burning vagina are part of an infection in your vagina. These complaints can become more obvious when you use the ovules because vaginal infections cause the vaginal walls to become inflamed so that using more or less ovules can irritate the walls of your vagina and result in your complaints. Please keep using the vaginal ovules according to the doctor's instructions.
Don't forget to avoid intercourse until you recover. Use underwear that easily absorbs sweat, avoid wearing tights, and avoid using feminine cleansing soap.
I hope this helps.